BibTeX record journals/jsw/ChenSY08

download as .bib file

@article{DBLP:journals/jsw/ChenSY08,
  author    = {Pozung Chen and
               Chu{-}Hao Sun and
               Shih{-}Yang Yang},
  title     = {Modeling and Analysis the Web Structure Using Stochastic Timed Petri
               Nets},
  journal   = {{JSW}},
  volume    = {3},
  number    = {8},
  pages     = {19--26},
  year      = {2008},
  url       = {http://dx.doi.org/10.4304/jsw.3.8.19-26},
  doi       = {10.4304/jsw.3.8.19-26},
  timestamp = {Fri, 02 Sep 2011 15:12:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsw/ChenSY08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}